# SDR SWAA090038

- Difficulty date: January 6, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 57,482 hours, 50,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND EMERGENCY EXIT LIGHT INOP AT OVERHEAD BIN, ROW 16.  RELAMPED LIGHT PER MM.
